# SDR 06FDEA1509

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL DOUBLER AT FUSELAGE SKIN STA 577-595 LONGERONS 30-32 LT.  REMOVE WEB TO GAIN ACCESS IAW SRM 51-33-01 VOL 2.  REMOVED BLIND RIVETS IAW SRM 51-35-01 PAR 1-5 VOL 2.  INSTALLED NEW FASTENERS IAW SRM 53-50-00 FIG 3 VOL 1.  AFT REWORK ACTION THE EXISTING REPAIR RETURNED IN COMPLIANCE WITH CRITERIA REQUEST BY FEDEX EO 8-5100-7-5001 P1.  REINSTALLED WEB REMOVED TO GAIN ACCESS IAW SRM 51-33-01 VOL 2.
